# SDR USAA2012051600016

- Difficulty date: April 30, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION OF FLOOR PANEL 221LF BETWEEN FR12 TO FR20, BETWEEN -Y245 TO Y765.  REPLACED FLOOR PANEL 221LF IAW A319 SRM 53-12-00 AND IRM 9701 REV G.
